International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 81-84

Some remarks on the algebraic structure of the finite Coxeter group F4

Muhammad A. Albar1 and Norah Al-Saleh2

1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, College of Girls, Dammam, Saudi Arabia

Received 10 October 1996; Revised 31 January 1997

Copyright © 1999 Muhammad A. Albar and Norah Al-Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider in this paper the algebraic structure and some properties of the finite Coxeter group F4.